# SDR 04FDEA03345

- Difficulty date: December 5, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310
- Aircraft serial: 313
- Aircraft time: 53,592 hours, 17,963 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Gouged
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 2210501539
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, THRUST REVERSER RT FOUND WITH WEAR CLOSE TO BREATHER.  ACCOMPLISHED IAW EA 6-7830-81809.
